# SDR CA070503004

- Difficulty date: April 26, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Mtsbsi MU2B36
- Aircraft time: 19,568 hours
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB3TN5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89777026
- Condition: Worn
- Location: Engine
- Part time: 4,283 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENGINE WAS SHUTDOWN DUE TO ABNORMAL INDICATIONS. ENGINE REMOVED AND SENT TO OVERHAUL FACILITY, FCU AND FUEL PUMP REMOVED, DAMAGE FOUND TO THE FUEL CONTROL QUILL SHAFT AND THE STUB SHAFT INTERNAL SPLINES. FCU AND FUEL PUMP REPLACED.  NOTE: FCU HAD 780.4 HOURS SINCE LAST SPLINE INSPECTION.  NOTE: FUEL PUMP P/N 897400-5 WAS REPLACED AT THIS TIME DUE TO SPLINE CHECK OUT OF LIMITS.  (TC NR 20070503004)
